# SDR N6WA202003302801

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 36,735 hours, 25,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 16 INOP. DEFERRED CEILING EMERGENCY LIGHT AT ROW 16 ON OCN 70068945 PER MEL 33-51-01B-2A CAT C.
